By Topic

Solvability of the decoupling problem for linear constant (A,B,C,D)-quadruples with regular output feedback

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
J. Descusse ; Laboratoire d́Automatique de ĺEcole Nationale Supérieure de Mécanique de Nantes, Equipe de Recherche associée au C ; M. Malabre

The aim of this paper is to deal with the general decoupling problem of linear constant ( A, B, C, D )-quadruples under the assumption of (regular) output feedback. In its most general setting, this problem was hitherto unsolved. Here we give a complete characterization of solutions by (regular) output feedback by means of necessary and sufficient conditions of existence. They generalize the result previously obtained by Denham [4] for the linear constant ( A, B, C )-triples.

Published in:

IEEE Transactions on Automatic Control  (Volume:27 ,  Issue: 2 )